MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-780724-L
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.The coil remains implanted and the delivery pusher wire was discarded at the user facility; therefore, a product analysis could not be performed.
 
Event or Problem Description
It was reported that an azur embolization coil was implanted in the splenic artery, and other coils (not mv) were implanted afterward.The deployment went well and the azur coil appeared to be uniformly shaped in the vessel; however, approximately 8 minutes after implantation, the coil migrated distally.There were no negative effects to the patient.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6342644
Report Number2032493-2017-00040
Device Sequence Number18839661
Product Code KRD
UDI-Device Identifier00810170018367
UDI-Public(01)00810170018367(11)160525(17)210525(10)160525L4
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/24/2021
Device Model Number45-780724-L
Device Lot Number160526L4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2017
Initial Report FDA Received Date02/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1